# SDR IXXA07SMN162S

- Difficulty date: June 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Misrepaired
- Location: Fuselage
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT MAIN CARGO DOOR COVER SILL AT FS235 LONGERON 21 LT.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, OR CORROSION FOUND.  FABRICATED REPAIR PARTS.  CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING AREAS.  INSTALLED REPAIR PARTS IAW FORM FAA 8100-9 DATED 07-27-07, BOEING MESSAGE NUMBER 1-41443541-4 DATED 07-16-07, MESSAGE NUMBER 1-441363702-5 DATED 07-27-07, SERVICE BULLETIN, DC8-53-079 REV 2, DRAWING DOUGLAS NR SR08530027, SEMAN DRAWING NUMBER ED 4569-2, ADJUST SEMAN FORM NUMBER 242-2, DC8 SRM 51-1-21, 51-1-20, AND DC8 NDT SPM PART NUMBER 6-10-01.001.
